# SDR CA960415008

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 177RG
- Engine: Lyc IO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Spring
- Part number: 1051324
- Condition: Broken
- Location: Dual Mag
- Part time: 2,295 hours
- Component: Bendix, D4LN2021
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN)ON CLIMBOUT, ENGINE RPM DROPPED TO IDLE. EXAMINATION REVEALED THE DUAL MAGNETO IMPULSE SPRING BROKEN. AWD 78-09-07 NOT COMPLIED WITH.
